# SDR HAIHEEA9988

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3537T
- Make and model: Bolkms BO105S
- Aircraft serial: S349
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AP05VC03201
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD PUMP INTERNAL LEAKING.
